# SDR GLBA2015052700523

- Difficulty date: May 26, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 35,123 hours, 35,117 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 12061110001
- Part serial: 065223298
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT THE LANDING GEAR WOULD NOT EXTEND USING NORMAL MEANS.  GEAR EXTENDED USING THE ELECTRICAL OVERRIDE, EMERGENCY DECLARED.  FOUND THE LG RELAY BOX INOPERATIVE.  R & R RELAY BOX IAW EMM 32-31-02, PN 120-61110-001.  OPS CHECKED GOOD IAW EMM 32-30-00.
